# SDR 96ZZZX1454

- Difficulty date: March 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N440JS
- Make and model: Dorner DO328100
- Aircraft serial: 3058
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Bulb
- Part number: CM6829
- Condition: Failed
- Location: Lt Mlg
- Stage of operation: AP
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

RIC - FLT 4177 - ON APPROACH AFTER SELECTING GEAR 'DOWN' CREW REPORTED NO GEAR DOWN AND LOCKED INDICATION FOR THE LEFT MLG.  CREW CONDUCTED A TOWER FLY-BY TO CONFIRM GEAR DOWN.  AIRCRAFT LANDED WITHOUT FURTHER INCIDENT.  ONCE ON THE GROUND, OUT-STATION MAINTENANCE REPLACED BULBS IN THE LANDING GEAR POSITION INDICATOR IAW MM 32-00-00.  GROUND CHECKED GOOD, AIRCRAFT RETURNED TO SERVICE.
